JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CONVERGENCE THEOREMS FOR TWO FAMILIES OF WEAK RELATIVELY NONEXPANSIVE MAPPINGS AND A FAMILY OF EQUILIBRIUM PROBLEMS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CONVERGENCE THEOREMS FOR TWO FAMILIES OF WEAK RELATIVELY NONEXPANSIVE MAPPINGS AND A FAMILY OF EQUILIBRIUM PROBLEMS
Zhang, Xin; Su, Yongfu;
  PDF(new window)
 Abstract
The purpose of this paper is to prove strong convergence theorems for common fixed points of two families of weak relatively nonexpansive mappings and a family of equilibrium problems by a new monotone hybrid method in Banach spaces. Because the hybrid method presented in this paper is monotone, so that the method of the proof is different from the original one. We shall give an example which is weak relatively nonexpansive mapping but not relatively nonexpansive mapping in Banach space . Our results improve and extend the corresponding results announced in [W. Takahashi and K. Zembayashi, Strong convergence theorem by a new hybrid method for equilibrium problems and relatively nonexpansive mappings, Fixed Point Theory Appl. (2008), Article ID 528476, 11 pages; doi:10.1155/2008/528476] and [Y. Su, Z. Wang, and H. Xu, Strong convergence theorems for a common fixed point of two hemi-relatively nonexpansive mappings, Nonlinear Anal. 71 (2009), no. 11, 5616?5628] and some other papers.
 Keywords
relatively nonexpansive;weak relatively nonexpansive;common fixed point;generalized projection;equilibrium problem;monotone hybrid algorithm, maximal monotone operator;
 Language
English
 Cited by
1.
Strong Convergence of Modified Iteration Processes for Relatively Weak Nonexpansive Mappings,;;

Kyungpook mathematical journal, 2012. vol.52. 4, pp.433-441 crossref(new window)
1.
Strong Convergence of Modified Iteration Processes for Relatively Weak Nonexpansive Mappings, Kyungpook mathematical journal, 2012, 52, 4, 433  crossref(new windwow)
 References
1.
Y. I. Alber, Metric and generalized projection operators in Banach spaces: properties and applications, Theory and applications of nonlinear operators of accretive and monotone type, 15–50, Lecture Notes in Pure and Appl. Math., 178, Dekker, New York, 1996.

2.
G. Beer, Topologies on Closed and Closed Convex Sets, Kluwer Academic Publishers Group, Dordrecht, 1993.

3.
E. Blum and W. Oettli, From optimization and variational inequalities to equilibrium problems, Math. Student 63 (1994), no. 1-4, 123–145.

4.
D. Butnariu, Y. Censor, and S. Reich, Iterative averaging of entropic projections for solving stochastic convex feasibility problems, Comput. Optim. Appl. 8 (1997), no. 1, 21–39. crossref(new window)

5.
D. Butnariu and A. N. Iusem, Totally Convex Functions for Fixed Points Computation and Infinite Dimensional Optimization, Kluwer Academic Publishers, Dordrecht, 2000.

6.
D. Butnariu, S. Reich, and A. J. Zaslavski, Asymptotic behavior of relatively nonexpansive operators in Banach spaces, J. Appl. Anal. 7 (2001), no. 2, 151–174.

7.
Y. Censor and S. Reich, Iterations of paracontractions and firmly nonexpansive operators with applications to feasibility and optimization, Optimization 37 (1996), no. 4, 323–339. crossref(new window)

8.
Y. J. Cho, H. Zhou, and G. Guo, Weak and strong convergence theorems for three-step iterations with errors for asymptotically nonexpansive mappings, Comput. Math. Appl. 47 (2004), no. 4-5, 707–717. crossref(new window)

9.
K. Goebel and S. Reich, Uniform Convexity, Hyperbolic Geometry, and Nonexpansive Mappings, Monographs and Textbooks in Pure and Applied Mathematics, 83. Marcel Dekker, Inc., New York, 1984.

10.
B. Halpern, Fixed points of nonexpanding maps, Bull. Amer. Math. Soc. 73 (1967), 957–961.

11.
T. Ibaraki, Y. Kimura, and W. Takahashi, Convergence theorems for generalized projections and maximal monotone operators in Banach spaces, Abstr. Appl. Anal. 2003 (2003), no. 10, 621–629. crossref(new window)

12.
M. M. Israel, Jr. and S. Reich, Extension and selection problems for nonlinear semigroups in Banach spaces, Math. Japon. 28 (1983), no. 1, 1–8.

13.
S. Kamimura and W. Takahashi, Strong convergence of a proximal-type algorithm in a Banach space, SIAM J. Optim. 13 (2002), no. 3, 938–945. crossref(new window)

14.
Y. Kimura, On Mosco convergence for a sequence of closed convex subsets of Banach spaces, Banach and function spaces, 291–300, Yokohama Publ., Yokohama, 2004.

15.
Y. Kimura and W. Takahashi, On a hybrid method for a family of relatively nonexpansive mappings in a Banach space, J. Math. Anal. Appl. 357 (2009), no. 2, 356–363. crossref(new window)

16.
P. Kumam, Strong convergence theorems by an extragradient method for solving variational inequalities and equilibrium problems in a Hilbert space, Turkish J. Math. 33 (2009), no. 1, 85–98.

17.
S. Matsushita and W. Takahashi, A strong convergence theorem for relatively nonexpansive mappings in a Banach space, J. Approx. Theory 134 (2005), no. 2, 257–266. crossref(new window)

18.
S. Matsushita and W. Takahashi, Weak and strong convergence theorems for relatively nonexpansive mappings in Banach spaces, Fixed Point Theory Appl. 2004 (2004), no. 1, 37–47. crossref(new window)

19.
U. Mosco, Convergence of convex sets and of solutions of variational inequalities, Advances in Math. 3 (1969), 510–585.

20.
K. Nakajo and W. Takahashi, Approximation of a zero of maximal monotone operators in Hilbert spaces, Nonlinear analysis and convex analysis, 303–314, Yokohama Publ., Yokohama, 2003.

21.
X. Qin, Y. J. Cho, and S. M. Kang, Convergence theorems of common elements for equilibrium problems and fixed point problems in Banach spaces, J. Comput. Appl. Math. 225 (2009), no. 1, 20–30. crossref(new window)

22.
X. Qin, Y. J. Cho, S. M. Kang, and H. Zhou, Convergence of a modified Halpern-type iteration algorithm for quasi-Á-nonexpansive mappings, Appl. Math. Lett. 22 (2009), no. 7, 1051–1055. crossref(new window)

23.
S. Reich, Strong convergence theorems for resolvents of accretive operators in Banach spaces, J. Math. Anal. Appl. 75 (1980), no. 1, 287–292.

24.
R. T. Rockafellar, On the maximality of sums of nonlinear monotone operators, Trans. Amer. Math. Soc. 149 (1970), 75–88.

25.
N. Shioji and W. Takahashi, Strong convergence of approximated sequences for nonexpansive mappings in Banach spaces, Proc. Amer. Math. Soc. 125 (1997), no. 12, 3641–3645.

26.
Y. Su, J. Gao, and H. Zhou, Monotone CQ algorithm of fixed points for weak relatively nonexpansive mappings and applications, J. Math. Res. Exposition 28 (2008), no. 4, 957–967.

27.
Y. Su, D. Wang, and M. Shang, Strong convergence of monotone hybrid algorithm for hemi-relatively nonexpansive mappings, Fixed Point Theory Appl. 2008 (2008), Art. ID 284613, 8 pp. crossref(new window)

28.
Y. Su, Z. Wang, and H. Xu, Strong convergence theorems for a common fixed point of two hemi-relatively nonexpansive mappings, Nonlinear Anal. 71 (2009), no. 11, 5616–5628. crossref(new window)

29.
W. Takahashi, Nonlinear Functional Analysis: Fixed Point Theory and its Applications, Yokohama Publishers, Yokohama, 2000.

30.
W. Takahashi, Y. Takeuchi, and R. Kubota, Strong convergence theorems by hybrid methods for families of nonexpansive mappings in Hilbert spaces, J. Math. Anal. Appl. 341 (2008), no. 1, 276–286. crossref(new window)

31.
W. Takahashi and K. Zembayashi, Strong convergence theorem by a new hybrid method for equilibrium problems and relatively nonexpansive mappings, Fixed Point Theory Appl. 2008 (2008), Art. ID 528476, 11 pp.

32.
W. Takahashi and K. Zembayashi, Strong and weak convergence theorems for equilibrium problems and relatively nonexpansive mappings in Banach spaces, Nonlinear Anal. 70 (2009), no. 1, 45–57. crossref(new window)

33.
L. Wei, Y. J. Cho, and H. Zhou, A strong convergence theorem for common fixed points of two relatively nonexpansive mappings and its applications, J. Appl. Math. Comput. 29 (2009), no. 1-2, 95–103. crossref(new window)

34.
R. Wittmann, Approximation of fixed points of nonexpansive mappings, Arch. Math. (Basel) 58 (1992), no. 5, 486–491. crossref(new window)

35.
H. Zegeye and N. Shahzad, Strong convergence for monotone mappings and relatively weak nonexpansive mappings, Nonlinear Anal. (2008) doi:10.1016/j.na.2008.03.058. crossref(new window)

36.
H. Zegeye and N. Shahzad, Strong convergence theorems for monotone mappings and relatively weak nonexpansive mappings, Nonlinear Anal. 70 (2009), no. 7, 2707–2716.